Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 9, Pages 71–78 (Mi ivm1300)  

This article is cited in 1 scientific paper (total in 1 paper)

On the moduli of continuity of unbounded operators

G. V. Khromova

Saratov State University

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:9, 67–74

Bibliographic databases:
UDC: 517.51
Received: 21.12.2004

Citation: G. V. Khromova, “On the moduli of continuity of unbounded operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 9, 71–78; Russian Math. (Iz. VUZ), 50:9 (2006), 67–74

Citation in format AMSBIB
\Bibitem{Khr06}
\by G.~V.~Khromova
\paper On the moduli of continuity of unbounded operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 9
\pages 71--78
\mathnet{http://mi.mathnet.ru/ivm1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335530}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 9
\pages 67--74


Linking options:
  • http://mi.mathnet.ru/eng/ivm1300
  • http://mi.mathnet.ru/eng/ivm/y2006/i9/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Shatalina, “O priblizhenii i vosstanovlenii nepreryvnykh funktsii s kraevymi usloviyami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 603–608  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:104
    Full text:34
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021